# SDR DLL10960048

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING AT SEAT 1CD.  RELAMPED AND REPLACED, CHECKS GOOD.
